Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.

Quantization of quasi-Lie bialgebras
Benjamin Enriquez and Gilles Halbout.
J. Amer. Math. Soc. 23 (2010), 611-653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Calderón problem with partial data in two dimensions
Oleg Yu. Imanuvilov, Gunther Uhlmann and Masahiro Yamamoto.
J. Amer. Math. Soc. 23 (2010), 655-691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Essential $p$-dimension of $\operatorname {\mathbf {PGL}}(p^2)$
Alexander S. Merkurjev.
J. Amer. Math. Soc. 23 (2010), 693-712
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On abelian birational sections
Hélène Esnault and Olivier Wittenberg.
J. Amer. Math. Soc. 23 (2010), 713-724
Abstract, references and article information
Full-text PDF Free Access
Massey products for elliptic curves of rank $1$
Minhyong Kim.
J. Amer. Math. Soc. 23 (2010), 725-747
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quivers with potentials and their representations II: Applications to cluster algebras
Harm Derksen, Jerzy Weyman and Andrei Zelevinsky.
J. Amer. Math. Soc. 23 (2010), 749-790
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Log canonical singularities are Du Bois
János Kollár and Sándor J Kovács.
J. Amer. Math. Soc. 23 (2010), 791-813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A new proof of Gromov’s theorem on groups of polynomial growth
Bruce Kleiner.
J. Amer. Math. Soc. 23 (2010), 815-829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Proof of Aldous’ spectral gap conjecture
Pietro Caputo, Thomas M. Liggett and Thomas Richthammer.
J. Amer. Math. Soc. 23 (2010), 831-851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniqueness of enhancement for triangulated categories
Valery A. Lunts and Dmitri O. Orlov.
J. Amer. Math. Soc. 23 (2010), 853-908
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions